# SDR DALA2016021401070

- Difficulty date: February 13, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR ON AFT CARGO COMPARTMENT LOWER FWD BEAM OF JAMB BETWEEN 1197-1203.  DAMAGED REPAIR DOUBLER WAS REMOVED IAW SRM 51-30-5; NEW SPACER WAS FABRICATED IAW SRM 53-05; FIG 123 WAS TREATED AND PAINTED IAW SRM 51-10-3 AND CIC WAS APPLIED IAW SRM 51-10-3.
